# SDR QXEA2018110100408

- Difficulty date: November 1, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,844 hours, 24,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Part serial: 0305222
- Condition: Inoperative
- Location: Cabin
- Part time: 28,892 hours, 29,892 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT POWER SUPPLY FAILED DISCHARGE TEST. R&R NR 4 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-000/400-801. OPS CHECK GOOD.
